# SDR GLBA2012092520121

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120RT
- Aircraft serial: 12096
- Aircraft time: 42,974 hours, 44,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN CEILING ABOVE ROW 6 DOES NOT ILLUMINATE.
